# SDR SWAA2021110230048

- Difficulty date: October 13, 2021
- Submitted: November 2, 2021
- Operation: Air carrier
- Aircraft: N969WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 41777
- Aircraft time: 32,404 hours, 19,718 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FLOOR SUPPORT AT STA 541; LBL 1; WL 207. ; / [01] REMOVED FLOOR SUPPORT AT STA 541 LBL 1 WL 207 IAW SRM 51-40-02-0G-0; [02] LOCATED AND DRILLED NEW FLOOR SUPPORT P/N 143A5240-35; LOT 1465980-10 AT STA 541; LBL1; WL207. IAW.SRM 51-40-05 AND DWG#143A0060. OK TO INSTALL.; [03] STEP 2; ADD REV B.; [04] CORRECTION TO ITEM 2 AND 3 CORRECTIVE ACTIONS; LOCATED AND DRILLED NEW FLOOR SUPPORT P/N 143A5240-35; LOT 1465980-10 AT STA 541; LBL1; WL207. IAW.SRM 51-40-05 AND DWG#143A0060; REV B. OK TO INSTALL.; [05] VERIFIED ITEM 4 CORRECTIVE ACTIONS.  OK TO INSTALL.; [06] INSTALLED NEW FLOOR SUPPORT AT STA 541; LBL 1; WL 207 IAW. SRM 51-40-02 AND DWG#143A0060; REV B.; [07] VERIFIED ITEM 6.
